# SDR 0501863276

- Difficulty date: December 29, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 01812
- Aircraft time: 10,431 hours, 4,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3877
- Condition: Leaking
- Location: 2r Door
- Part time: 10,431 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DOOR 2R ASSIST BOTTLE LEAKING INTERNALLY.  DOOR 2R SECURED AND LOCKED FOR FERRY FLIGHT.  FERRIED AIRCRAFT FROM DCA TO DTW.  REMOVED AND REPLACED DOOR 2R EMERGENCY CYLINDER AND DAMPER PER AMM 52-13-14 PG 401 & 501.
